Library Header Image
LSE Research Online LSE Library Services

Dynamic Greeks

Norberg, Ragnar (2006) Dynamic Greeks. Insurance: Mathematics and Economics, 39 (1). pp. 123-133. ISSN 0167-6687

Full text not available from this repository.
Identification Number: 10.1016/j.insmatheco.2006.01.008
Item Type: Article
Official URL:
Additional Information: © 2006 Elsevier B V
Subjects: H Social Sciences > HG Finance
Sets: Research centres and groups > Financial Markets Group (FMG)
Departments > Statistics
Date Deposited: 11 Aug 2008 12:19
Last Modified: 01 Oct 2010 09:08

Actions (login required)

View Item View Item